MathSciNet Relay Station
MathSciNet bibliographic data
MR2342289 (2008i:76054) 76D05 (35B40 35Q35 76U05 86A05 86A10)
Niche, César J.; Schonbek, María E. Decay of weak solutions to the 2D dissipative quasi-geostrophic equation. Comm. Math. Phys. 276 (2007), no. 1, 93–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement